# SDR CA021009027

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Line
- Part number: HD4C2
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) OIL DRAIN PLUG FROM ENGINE O-RING WEARS OUT.  METAL RUBBED AGAINST METAL UNTIL COLLAR WEARS OFF. THEN CENTER PIECE FELL OUT LEAVING A 1/2 INCH HOLE FOR THE OIL TO DRAIN. (IN FLIGHT). THIS DRAIN VARIES FROM ENGINE TO ENGINE TYPE.
